# SDR USAABB01034

- Difficulty date: June 1, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHL - FLT 11 - EMERGENCY EXIT LIGHTS ILLUMINATED IN FLIGHT.  MAINTENANCE REPAIRED A WIRE AT SEAT ROW 30 WHICH WAS SHORTING TO GROUND.  (M)
